RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2010, Volume 378, Pages 40–46 (Mi znsl3826)  

Canonical embeddings of compact metric spaces

P. B. Zatitskiy

Saint-Petersburg State University, Saint-Petersburg, Russia

Abstract: We prove that for any compact metric space having at least five points, two canonical (Hausdorff–Kuratowski and Kantorovich–Rubinshtein) embeddings do not coincide. Bibl. 3 titles.

Key words and phrases: isometric embeddings, metric compact spaces, transportation norm.

Full text: PDF file (555 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2011, 174:1, 19–22

UDC: 515.124.55
Received: 22.07.2010

Citation: P. B. Zatitskiy, “Canonical embeddings of compact metric spaces”, Representation theory, dynamical systems, combinatorial methods. Part XVIII, Zap. Nauchn. Sem. POMI, 378, POMI, St. Petersburg, 2010, 40–46; J. Math. Sci. (N. Y.), 174:1 (2011), 19–22

Citation in format AMSBIB
\Bibitem{Zat10}
\by P.~B.~Zatitskiy
\paper Canonical embeddings of compact metric spaces
\inbook Representation theory, dynamical systems, combinatorial methods. Part~XVIII
\serial Zap. Nauchn. Sem. POMI
\yr 2010
\vol 378
\pages 40--46
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl3826}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2011
\vol 174
\issue 1
\pages 19--22
\crossref{https://doi.org/10.1007/s10958-011-0276-z}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952817088}


Linking options:
  • http://mi.mathnet.ru/eng/znsl3826
  • http://mi.mathnet.ru/eng/znsl/v378/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:173
    Full text:53
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019